# SDR AALA960190

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 111T1000
- Condition: Corroded
- Location: Wing Ctr Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND REMOVED CORROSION ON WING BOX REAR SPAR ASSY UPPER CHORD.  CORROSION ALSO REMOVED FROM UPPER SKIN AT SAME LOCATION AND LOWER CHORD TO FLOOR BEAM (T-EXTRUSION) WAS CUT TO REMOVE CORROSION.  APPROVED AND REPAIRED PER INSTRUCTIONS OF MRB 767-1116.    TST:  42,562.49 HRS.  CYCLES, 10,821.  (X)
